# SDR CA041123001

- Difficulty date: November 19, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,502 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Pin
- Part number: NAS427K6
- Condition: Missing
- Location: Elevator Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) THE PRIMARY CABLE FOR THE ELEVATOR CONTROL HAD JUMPED OUT OF THE PULLEY. THE (SPRING PIN) THAT PREVENTS THIS FROM HAPPENING WAS OUT OF POSITION (UNABLE TO STOP THE CABLE FROM LEAVING THE PULLEY). ABRASION OF THE ELEVATOR CABLE AT THE PULLEY AND ON SUPPORTING STRUCTURE A SHORT DISTANCE FROM WHERE THE ELEVATOR CABLE, EMERGES FROM THE PRESSURE VESSEL AS IT TRAVELS AFT TO THE BELLCRANK.
